# SDR CAL950985

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Module
- Part number: 472622
- Condition: Inoperative
- Location: E/E Compt
- Part time: 640 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT NR 0118 - IAH - THE APU FIRE WARNING LIGHT ILLUMINATED WHILE CRANKING APU ON SHORT FINAL.  THE APU FIRE WARNING HANDLE WAS PULLED, BUT THE LIGHT REMAINED ON.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED.  THE APU AND REAR OF AIRCRAFT WERE INSPECTED WITH NO EVIDENCE OF FIRE FOUND.  THE APU WAS RUN AND NO DISCREPANCIES WERE OBSERVED.  THE FIRE DETECTION CONTROL MODULE FAILED SYSTEM TEST PER MM 26-15-00.  THE FIRE DETECTION MODULE WAS REMOVED AND REPLACED.  THE MODULE TESTED GOOD AND THE APU WAS RUN WITHOUT FAULT.  IN ADDITION, THE APU FIRE BOTTLE WAS REMOVED AND REPLACED. (M)
